Eskalith toxicity; Lithane toxicity; Lithobid toxicity; Lithonate toxicity; Lithotabs toxicity
After taking too much lithium you will have symptoms such as:
You may also have some of the following nervous system symptoms, depending on how much lithium you took:
Heart problems may occur in rare cases.
You will likely not have any gastrointestinal symptoms. Symptoms that may occur include:
In severe cases, you may also have nervous system and kidney problems such as:
ACUTE ON CHRONIC TOXICITY
You will likely get some gastrointestinal symptoms and many of the severe nervous system symptoms listed above.
Thundiyil JG, Olson KR. Lithium. In: Shannon MW, Borron SW, Burns MJ, eds. Haddad and Winchester's Clinical Management of Poisoning and Drug Overdose. 4th ed. Philadelphia, Pa: Saunders Elsevier; 2007:chap 30.
© 2011 University of Maryland Medical Center (UMMC). All rights reserved.
UMMC is a member of the University of Maryland Medical System,
22 S. Greene Street, Baltimore, MD 21201. TDD: 1-800-735-2258 or 1.866.408.6885